In this paper some properties of continuous representable linear functionals on a quasi $*$-algebra are investigated. Moreover we give properties of operators acting on a Hilbert algebra, whose role will reveal to be crucial for proving a Radon-Nikodym type theorem for positive linear functionals.
|Number of pages||11|
|Journal||JOURNAL OF OPERATOR THEORY|
|Volume||Volume 69, Issue 2,|
|Publication status||Published - 2013|
All Science Journal Classification (ASJC) codes
- Algebra and Number Theory